# SDR AWXA9800225

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 2TC475
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF INFLIGHT CREW REPORTED EMERGENCY EXIT LIGHTS ILLUMINATED.  FLIGHT DECK SWITCH MOVED FROM ON TO OFF AND BACK TO ARMED, LIGHTS REMAINED ILLUMINATED.  REPLACED BATTERY PACKS M9001, M731, M735, M9002 AND M737 AND FOUND CHARGING CB TO BE FAULTY, REPLACED CB.  OPERATIONAL CHECK GOOD.
